# SDR ASAA2023050843187

- Difficulty date: May 8, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 1,250 hours, 369 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT DURING MASTER CAUTION RECALL, EXTINGUISHES WHEN MC RESET. GROUNDED - YES. C/W SPEED TRIM FAIL LIGHT B737-9 IFIM TASK 22-11-00-810-D71 AND EFCS BITE PROCEDURE PER B737-9 AMM 22-11-00-740-814 AUTO TEST PASSED FAULT LIGHT EXTINGUISHED.
